# SDR ASAA0580519

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593643673
- Condition: Lightning Strike
- Location: Fs 1237-1238
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND FUSELAGE HAS LIGHTNING DAMAGE.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLER AND INTERNAL DOUBLER.  (M)
